# SDR DALA1123725521

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN STA 1380 TO 1440 RBL 22 TO 25 TOP SURFACE OF SIDE PANEL HAS SEVERAL SPOT OF CORROSION AS MARKED.  REMOVED CORROSION TOP & UNDERSIDE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-53 FIG 101.  REMOVED FWD SPLICE OF TRANS PANEL.  ANGLE SPLICE TO BE OUT OF LIMITS PER SRM 53-00-53, FIG 101.  SPLICE FABBED ON STAM TRAVELER T11/876866.  TRANS SIDE PNL FABBED ON STAM TRAVELER T11/876865 AND INSTALLED IAW SRM 51-40-02.
